# SDR FDEA2019042650929

- Difficulty date: April 25, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 73,316 hours, 27,379 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Vibration
- Location: Elevators
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON APPROACH AT 150 FT A STRANGE /MODERATE ELEVATOR  RYTHMIC VIBRATION,  ALMOST NOT CONTROTABLE ACCURED,  LASTED ALL THE WAY TO LANDING FLAP 25 137 KTS WIND 190 AT 12 GUST 18.  PERFORMED BITE ON BOTH SAM COMPUTERS,  NO FAULTS FOUND,  PERFORMED A BITE CHECKS ALL 3 FSEU,  NO FAULTS FOUND,  FOUND NO DAMGE ON THE ELEVATORS OR FLAPS  (AUTOPILOT WAS OFF AT 1000 TO LANDING PER THE CAPT)  IAW FIM 27-51-00-815-805, AND 27-09-00-815-809, TROUBLESHOT AND INSPECTED ELEVATOR SYSTEM,  PERFORMED CONTROL COLUMN BREAKOUT FORCE TEST AND CONTROL COLUMN BACKLASH CHECK.  INSPECTED ELEVATOR FEEL AND CENTERING UNIT CAM ROLLER BEARING. NO DEFECTS NOTED. AMM 27-31-00-5, 27-31-10 AND FIM 27-31 FAULT TREE 804,810.
